Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 61, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Apr 16, 2012, 8:00 AM CDT for Aransas County, San Patricio County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2012, 8:00 AM CDT (13:00 UTC)
- Expired
- Apr 16, 2012, 8:45 AM CDT
- In force
- 45 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
Counties Aransas County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 49 km from the middle of the area, began a volume at 13:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 1.0 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2418 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 450 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
873
WUUS54 KCRP 161300
SVRCRP
TXC007-409-161345-
/O.NEW.KCRP.SV.W.0061.120416T1300Z-120416T1345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
800 AM CDT MON APR 16 2012
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL ARANSAS COUNTY IN SOUTH CENTRAL TEXAS
EAST CENTRAL SAN PATRICIO COUNTY IN SOUTH CENTRAL TEXAS
* UNTIL 845 AM CDT
* AT 759 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR PALM HARBOR...OR 8 MILES WEST OF ROCKPORT...AND MOVING
NORTHEAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
PALM HARBOR...
ROCKPORT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR SOUTHEASTERN TEXAS.
&&
LAT...LON 2803 9702 2802 9703 2799 9706 2796 9705
2787 9720 2803 9732 2807 9721 2804 9715
2808 9711 2810 9706 2812 9705 2803 9701
2800 9698
TIME...MOT...LOC 1300Z 240DEG 7KT 2800 9717
$$
HART2 follow-up statements
120
WWUS54 KCRP 161324
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
824 AM CDT MON APR 16 2012
TXC007-409-161345-
/O.CON.KCRP.SV.W.0061.000000T0000Z-120416T1345Z/
ARANSAS-SAN PATRICIO-
824 AM CDT MON APR 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR WEST CENTRAL ARANSAS AND EXTREME EAST CENTRAL SAN PATRICIO
COUNTIES...
AT 820 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR PALM HARBOR...OR NEAR ROCKPORT...MOVING NORTHEAST AT 10
MPH.
* LOCATIONS IMPACTED INCLUDE...
ROCKPORT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR SOUTHEASTERN TEXAS.
&&
LAT...LON 2803 9702 2799 9706 2796 9705 2790 9716
2801 9722 2807 9721 2804 9715 2808 9711
2810 9706 2812 9705 2803 9701 2800 9698
TIME...MOT...LOC 1324Z 240DEG 7KT 2802 9712
$$
HART566
WWUS54 KCRP 161344
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
844 AM CDT MON APR 16 2012
TXC007-409-161353-
/O.EXP.KCRP.SV.W.0061.000000T0000Z-120416T1345Z/
ARANSAS-SAN PATRICIO-
844 AM CDT MON APR 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ARANSAS AND
EXTREME EAST CENTRAL SAN PATRICIO COUNTIES WILL EXPIRE AT 845 AM
CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT MONDAY
AFTERNOON FOR SOUTHEASTERN TEXAS. ADDITIONAL STRONG STORMS ARE
CURRENTLY DEVELOPING ACROSS SAN PATRICIO COUNTIES.
LAT...LON 2803 9702 2799 9706 2796 9705 2790 9716
2801 9722 2807 9721 2804 9715 2808 9711
2810 9706 2812 9705 2803 9701 2800 9698
TIME...MOT...LOC 1343Z 240DEG 7KT 2804 9708
$$
HARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 6:59 AM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Apr 16, 6:59 AM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
659 AM CDT MON APR 16 2012
.DISCUSSION...SEE AVIATION SECTION BELOW.
&&
.AVIATION...A MEANDERING COLD FRONT DRAPED ACROSS S TX IS
COMBINING WITH AN UPPER DISTURBANCE AND ABUNDANT MOISTURE AND IS
PRODUCING SCATTERED TSRA'S THIS MORNING. SCT TO NUM TSRA'S ARE
EXPECTED TO CONTINUE THROUGH THE AFTERNOON. GENERALLY MVFR
CONDITIONS WILL PREVAIL BUT TSRA'S WILL LOWER CONDITIONS TO IFR AT
TIMES. THE BEST CHC FOR STRONG STORMS WITH HEAVY RAINFALL WILL BE
ALONG AND NEAR THE BDRY. THERE MAY BE BREAKS IN CONVECTION BUT
WILL GENERALLY BE ONGOING MUCH OF THE DAY. RAIN CHCS WILL DIMINISH
FROM W TO E TONIGHT AND TUE MORNING AS THE UPPER SYSTEM MOVES E OF
THE AREA.
&&
.PREV DISCUSSION... /ISSUED 404 AM CDT MON APR 16 2012/
SHORT TERM (TODAY THROUGH TUESDAY)...A COLD FRONT IS CURRENTLY
DRAPED ALONG THE COAST THIS MORNING AND IS EXPECTED TO MEANDER
ACROSS THE COASTAL BEND AND NEAR SHORE WATERS THROUGH THE DAY. THIS
WILL PROVIDE FOCUS FOR HEAVY RAINFALL TODAY AND INTO TONIGHT BEFORE
PUSHING OFFSHORE BY TUESDAY. THERE REMAINS SOME UNCERTAINTY AS TO
WHERE THE POSITION OF THE BDRY WILL BE TODAY WHICH WILL DETERMINE
WHERE THE HEAVIEST AMOUNTS OF RAINFALL WILL OCCUR. THE BDRY IS
EXPECTED TO REMAIN SOMEWHERE EAST OF HIGHWAY 281. A DIFFLUENT FLOW
ALOFT WILL CONTINUE AS UPPER POLAR JET APPROACHES S TX AND
SUBTROPICAL JET REMAINS JUST TO THE S. ENERGY ASSOCIATED WITH A LONG
WAVE TROF AND THE UPPER JETS WILL COMBINE WITH 2600 K/JG CAPE AND
LI'S OF -8 ACROSS THE SRN COASTAL BEND...PER THE GFS...THIS
AFTERNOON TO PRODUCE SCT TO NUM TSRA'S. SOME STORMS COULD BECOME
STRONG TO BRIEFLY PULSE SVR AT TIMES AS THE AIRMASS HEATS UP AFTER
SUNRISE...MAINLY ALONG THE BDRY AND IN THE WARM SECTOR. BEHIND THE
BDRY...SCT ELEVATED CONVECTION WILL CONTINUE DUE TO WEAK ISENTROPIC
LIFT AND CONVERGENCE AHD OF AND ALONG THE 850MB BDRY. MOST MODELS
AND HPC SHOW AROUND 1 INCH TO 1.5 INCHES OF RAINFALL TODAY THROUGH
TONIGHT ACROSS MAINLY THE FAR E TO SE PORTIONS OF THE CWA. AM
EXPECTING ISOLD AMOUNTS OF 2 TO 4 INCHES...LEADING TO LOCALIZED
FLOODING. THE UPPER TROF AXIS WILL MOVE ACROSS THE AREA TONIGHT AND
EXIT THE AREA TO THE E BY TUE WITH RAIN ENDING FROM W TO E TONIGHT
THRU TUE MORNING.
TEMPS WILL BE SLIGHTLY COOLER TODAY...DUE PARTLY TO WEAK CAA AND
PARTLY TO INCREASED CLOUDS/RAIN. THE BDRY IS PROGD TO SHIFT OFFSHORE
BY EARLY TUE WITH SLIGHTLY DRIER AIRMASS FILTERING INTO S TX.
HOWEVER TEMPS ARE EXPECTED TO BE A COUPLE OF DEGREES WARMER DUE TO
DECREASING CLOUDS AND THE DRIER AIRMASS.
MARINE... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OFFSHORE
WATERS UNTIL 1 PM FOR SEAS AROUND 7FT. WINDS WILL GENERALLY BE WEAK
TO MODERATE OUT OF THE SE ACROSS THE COASTAL WATERS TODAY.
HOWEVER...A MEANDERING COLD FRONT WILL LEAD TO WINDS BEING MORE
VARIABLE ACROSS THE BAYS AND POSSIBLY NEARSHORE. THE BDRY IS
EXPECTED TO PUSH OFFSHORE BY TUE MORNING LEADING TO A WEAK TO MOD
NLY FLOW.
MOD TO HIGH RIP CURRENT RISK CONTINUES TODAY...AS A RESULT OF THE
LONG PERIOD LARGE SWELLS.
LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...A WEAK SURFACE HIGH
PRESSURE RIDGE NUDGES INTO THE AREA TUESDAY NIGHT AS THE MID LEVEL
SHORT WAVE TROUGH EXITS TO THE EAST. COOLER AND DRIER CONDITIONS
ARE EXPECTED THROUGH WEDNESDAY NIGHT. ECMWF/CMC/GFS MODELS SHOW A
SHORT WAVE TROUGH DIGGING SOUTHEAST INTO THE SOUTHERN PLAINS BY
FRIDAY. NOT CONFIDENT IN AMOUNT OF MOISTURE RTURN AVAILABLE IN
ADVANCE OF THIS NEXT SYSTEM. WILL CONTINUE TO SHOW A SLIGHT CHANCE
FOR THUNDERSTORMS FRIDAY-FRIDAY NIGHT. EXPECT COLD FRONT TO MOVE
THROUGH THE AREA LATE FRIDAY NIGHT WITH COOLER TEMPERATURES IN
STORE FOR THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 81 69 83 64 82 / 70 50 20 10 10
VICTORIA 79 63 81 60 80 / 60 40 20 10 10
LAREDO 87 66 88 67 90 / 40 10 10 10 10
ALICE 82 66 84 63 84 / 70 30 10 10 10
ROCKPORT 78 71 80 68 81 / 70 50 20 10 10
COTULLA 86 60 87 62 86 / 30 10 10 10 10
KINGSVILLE 82 66 84 64 83 / 70 50 20 10 10
NAVY CORPUS 79 72 81 68 79 / 70 50 20 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
&&
TE/81...SHORT TERM
TT/89...LONG TERMHazardous weather outlook, Apr 16, 4:20 AM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 420 AM CDT MON APR 16 2012 TXZ229>234-239>247-170930- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 420 AM CDT MON APR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WITH HEAVY RAINFALL CAN BE EXPECTED TODAY. SOME STORMS COULD BECOME STRONG WITH SMALL HAIL AND WINDS GUSTING TO AROUND 45 MPH. BRIEF ISOLATED SEVERE STORMS ARE POSSIBLE. RAINFALL AMOUNTS ARE EXPECTED TO RANGE FROM 1 TO 1.5 INCHES WITH ISOLATED AMOUNTS OF 2 TO 4 INCHES POSSIBLE. THESE AMOUNTS MAY LEAD TO LOCALIZED FLOODING. A MODERATE TO HIGH RISK OF RIP CURRENTS CONTINUES TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE ALONG THE COAST TUESDAY MORNING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-170930- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 420 AM CDT MON APR 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WITH HEAVY RAINFALL CAN BE EXPECTED TODAY. SOME STORMS COULD BECOME STRONG WITH SMALL HAIL AND WINDS GUSTING TO 35 KNOTS OR GREATER. BRIEF ISOLATED SEVERE STORMS ARE POSSIBLE. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 1 PM ACROSS THE OFFSHORE WATERS DUE TO 7 FOOT SEAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TE/TMT
In the hours before
Special weather statement, Apr 16, 5:14 AM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 514 AM CDT MON APR 16 2012 TXZ243-244-161045- NUECES-SAN PATRICIO- 514 AM CDT MON APR 16 2012 ...A STRONG THUNDERSTORM WAS AFFECTING SAN PATRICIO COUNTY... AT 510 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PORTLAND...MOVING NORTHEAST AT 15 MPH. THERE COULD ALSO BE A FUNNEL CLOUD ASSOCIATED WITH THIS STORM. THIS STORM WILL BE NEAR... GREGORY BY 520 AM CDT. INGLESIDE BY 530 AM CDT. 5 MILES NORTHWEST OF ARANSAS PASS BY 545 AM CDT. PEOPLE IN SOUTHEASTERN SAN PATRICIO AND SOUTHWESTERN ARANSAS COUNTIES...INCLUDING THE CITIES OF PORTLAND...GREGORY...INGLESIDE AND ARANSAS PASS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. MOTHBALL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. TMT
Local storm report, Apr 16, 6:24 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
624 AM CDT MON APR 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 AM TORNADO 1 N PORTLAND 27.89N 97.33W
04/16/2012 SAN PATRICIO TX LAW ENFORCEMENT
DAMAGE TO HOMES ON THE NORTH SIDE OF PORTLAND. FENCES AND
TREE LIMBS DOWN.
0544 AM FLASH FLOOD 4 SE WOODSBORO 28.20N 97.28W
04/16/2012 REFUGIO TX LAW ENFORCEMENT
WATER OVER THE ROAD ON FM 1360 AND ARANSAS RIVER ROAD
BETWEEN WOODSBORO AND BAYVIEW.
0544 AM TORNADO GREGORY 27.92N 97.29W
04/16/2012 SAN PATRICIO TX LAW ENFORCEMENT
DAMAGE TO COTTON GIN NEAR GREGORY ALONG WITH POWERLINES
DOWN.
&&
TTINSLEYSpecial weather statement, Apr 16, 6:51 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 651 AM CDT MON APR 16 2012 TXZ230-161230- MCMULLEN- 651 AM CDT MON APR 16 2012 ...A STRONG THUNDERSTORM WAS AFFECTING MCMULLEN COUNTY... AT 649 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES WEST OF LOMA ALTA...OR 21 MILES NORTHWEST OF FREER...MOVING NORTHEAST AT 15 MPH. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. HART
Local storm report, Apr 16, 7:30 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
730 AM CDT MON APR 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM FLASH FLOOD GREGORY 27.92N 97.29W
04/16/2012 SAN PATRICIO TX NWS EMPLOYEE
CARS UNDER WATER IN GREGORY NEAR HIGHWAY 35.
&&
TTINSLEYSpecial weather statement, Apr 16, 7:41 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 741 AM CDT MON APR 16 2012 TXZ232-233-161345- BEE-GOLIAD- 741 AM CDT MON APR 16 2012 ...STRONG THUNDERSTORMS WERE AFFECTING BEE AND GOLIAD COUNTIES... AT 737 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PAWNEE TO TULETA... OR ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST OF KENEDY TO 11 MILES NORTH OF BEEVILLE...MOVING NORTHEAST AT 25 MPH. PEOPLE IN NORTHERN GOLIAD AND NORTHWESTERN BEE COUNTIES...INCLUDING THE CITIES OF TULETA...PAWNEE...NORMANNA...PETTUS...TULSITA...CHARCO AND GOLIAD...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. IN ADDITION...HEAVY RAINFALL WITH 1 TO 2 INCH AMOUNTS CAN ALSO BE EXPECTED. TE
Local storm report, Apr 16, 7:51 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
751 AM CDT MON APR 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM HAIL 13 WNW LOMA ALTA 28.16N 98.71W
04/16/2012 E0.50 INCH MCMULLEN TX PUBLIC
REPORTED NEAR FARM TO MARKET ROAD 624.
&&
TTINSLEYThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:27 PM CDT | Severe Thunderstorm Warning | CRP | Victoria | 63 min |
| Apr 15, 7:39 PM CDT | Severe Thunderstorm Warning | CRP | Goliad, Refugio, Victoria | 36 min |
| Apr 15, 8:11 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Kleberg | 49 min |
| Apr 15, 10:00 PM CDT | Areal Flood Advisory | CRP | Calhoun | 2 hr |
| Apr 15, 11:10 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad, Refugio | 50 min |
| Apr 15, 11:25 PM CDT | Areal Flood Advisory | CRP | Refugio | 65 min |
| Apr 16, 12:11 AM CDT | Flash Flood Warning | CRP | Refugio | 3 hr |
| Apr 16, 1:31 AM CDT | Special Marine Warning | CRP | 119 min | |
| Apr 16, 1:33 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Refugio | 57 min |
| Apr 16, 1:56 AM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun | 2 hr |
| Apr 16, 2:33 AM CDT | River Flood Warning | CRP | Refugio | 18 hr |
| Apr 16, 3:34 AM CDT | Special Marine Warning | CRP | 56 min | |
| Apr 16, 5:05 AM CDT | Flash Flood Warning | CRP | Aransas, Refugio | 115 min |
| Apr 16, 5:28 AM CDT | Tornado Warning | CRP | San Patricio | 32 min |
| Apr 16, 5:32 AM CDT | Flash Flood Warning | CRP | San Patricio | 118 min |
| Apr 16, 5:58 AM CDT | Tornado Warning | CRP | Aransas, San Patricio | 32 min |
| Apr 16, 6:31 AM CDT | Tornado Warning | CRP | Aransas, San Patricio | 29 min |
| Apr 16, 7:08 AM CDT | Severe Thunderstorm Warning | CRP | McMullen | 37 min |
| Apr 16, 7:19 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 41 min |
| Apr 16, 7:22 AM CDT | Flash Flood Warning | CRP | Aransas, San Patricio | 113 min |
| Apr 16, 7:27 AM CDT | Tornado Warning | CRP | Aransas, San Patricio | 33 min |
| Apr 16, 8:08 AM CDT | Special Marine Warning | CRP | 52 min | |
| Apr 16, 8:54 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg | 51 min |
| Apr 16, 8:59 AM CDT | Tornado Warning | CRP | Kleberg | 31 min |
| Apr 16, 9:02 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Refugio, San Patricio | 43 min |
| Apr 16, 9:17 AM CDT | Flash Flood Warning | CRP | Aransas, Refugio, San Patricio | 118 min |
| Apr 16, 9:23 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 37 min |
| Apr 16, 9:29 AM CDT | Tornado Warning | CRP | Kleberg | 31 min |
| Apr 16, 9:41 AM CDT | Special Marine Warning | CRP | 64 min | |
| Apr 16, 9:43 AM CDT | Flash Flood Warning | CRP | Nueces, Refugio, San Patricio | 2 hr |
| Apr 16, 9:46 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Refugio, San Patricio | 44 min |
| Apr 16, 10:31 AM CDT | Areal Flood Advisory | CRP | Nueces | 59 min |
| Apr 16, 10:39 AM CDT | Special Marine Warning | CRP | 81 min | |
| Apr 16, 10:50 AM CDT | Flash Flood Watch | CRP | Aransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio | 5 hr |
| Apr 16, 10:50 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 115 min |
| Apr 16, 10:58 AM CDT | Tornado Warning | CRP | Aransas | 32 min |
| Apr 16, 11:08 AM CDT | Flash Flood Warning | CRP | Aransas, Calhoun, Nueces, Refugio, San Patricio | 112 min |
| Apr 16, 11:57 AM CDT | Severe Thunderstorm Warning | CRP | Nueces | 33 min |
| Apr 16, 12:01 PM CDT | Special Marine Warning | CRP | 59 min | |
| Apr 16, 12:09 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 111 min |
| Apr 16, 12:39 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 2 hr |
| Apr 16, 12:39 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 36 min |
| Apr 16, 12:53 PM CDT | Special Marine Warning | CRP | 82 min | |
| Apr 16, 1:23 PM CDT | Areal Flood Warning | CRP | Aransas, San Patricio | 6 hr |
| Apr 16, 1:50 PM CDT | Special Marine Warning | CRP | 85 min | |
| Apr 16, 2:53 PM CDT | Special Marine Warning | CRP | 52 min | |
| Apr 16, 4:08 PM CDT | Special Marine Warning | CRP | 101 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.